Palo Alto, CA
A 47-year-old male asked:
Can lexapro (escitalopram) still cause sleepiness in low doses, say 10mg per day this is treatment for ocd?
2 doctor answers • 5 doctors weighed in
Family Medicine 24 years experience
Some people: Yes in some people - try taking the medication at bedtime if you feels like it makes you sleepy.
5.8k viewsReviewed >2 years ago
Psychiatry 42 years experience
Yes: Lexapro (escitalopram) is usually more sedating than not even in lower doses. I usually recommend that it be taken at dinner time or even bedtime not during the day to minimize the sedating side effects.
5.8k viewsAnswered >2 years ago
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.